# SDR 98ZZZX2634

- Difficulty date: April 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9KA
- Make and model: Cessna 152
- Aircraft serial: 15284552
- Engine: Lyc O235L2C
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Carburetor
- Part number: 105257
- Condition: Misoverhauled
- Location: Cotter Pin
- Component: Facet, MA3PA
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING DISASSEMBLY FOR REPAIR, NOTED THAT ALL INSTALLED COTTER PINS WERE STANDARD STEEL HARDWRE AND NOT THE STAINLESS STEEL COTTER PINS SPECIFIED IN THE ILLUSTRATED PARTS LIST OF THE APPROPRIATE COMPONENT MM.
